# SDR FDEA201010144075

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,840 hours, 25,104 cycles
- Engine: Ge CF66D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive System
- Condition: Cracked
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TEST FLIGHT AT 15,500'& 180 KTS, SLAT HANDLE MOVED TO EXTEND POSITION, SLATS WOULD NOT EXTEND.  HANDLE MOVED BACK TO RETRACT & EXTEND AGAIN, SLATS FINALLY EXTENDED NORMALLY.  HYD PAGE INDICATED NO QUANTITY,"HYD 3 FAIL" THEN DISPLAYED.  COMPLIED W/RED TABS AND MADE UNEVENTFUL LANDING.  FOUND LH OB SLAT DRIVE MECHANISM FAILED AND HYDRAULIC LINES RUPTURED.REMOVED   AND REPLACED LT OB SLAT DRIVE MECHANISM IAW AMM 27-83-02-1.  REPAIRED HYDRAULIC LINES IAW AMM 20-10-01-2 ON SNR S0009 WRI 29-10/7212.MINOR REPAIR.LEAK AND OPS   CHECKS GOOD.
